# SDR FDEA201811163253

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) BARREL NUT HOLE SURFACE FOUND CORROSION.   CORROSIONS AT RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) BARREL NUT   HOLE SURFACE REWORKED AS PER MD-11CMM 57-44-09. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11 CMM 57-44-09. REPAIR EVALUATED AND FOUND BARREL NUT MATING   SURFACE REMAINING THICKNESS OF UPPER: 0.423" AND LOWER: 0.434" WITHIN LIMIT BASE THE   DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAX REWORK LIMITS FOR BARREL NUT   HOLE. MINIMUM THICKNESS: 0.3765". REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
